[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Search published articles ::
Showing 1 results for nezampoor

Fattaneh Nezampoor, Alireza Soleimani,
Volume 22, Issue 1 (12-2017)
Abstract

‎In this paper some properties of logistics‎ - ‎x family are discussed and a member of the family‎, ‎the logistic–normal distribution‎, ‎is studied in detail‎. ‎Average deviations‎, ‎risk function and fashion for logistic–normal distribution is obtained‎. ‎The method of maximum likelihood estimation is proposed for estimating the parameters of the logistic–normal distribution and a data set is used to show applications of logistic–normal distribution‎.



Page 1 from 1     

مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.06 seconds with 25 queries by YEKTAWEB 4700